Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

possible success story but.....

Posted by Paul on February 28, 1999, at 14:50:16

I posted previously to this board about my situation and meds. I have GAD with some depressive symptoms. I began Zoloft 25mg about 5 weeks ago and have gradually built up to 100 mg which I have now been at for 3 weeks. My anxiety has decreased considerably and a number of other symptoms have all but disappeared including no appetite, poor sleep, no desire to do anything, etc. However, I still have some chronic anxiety and mild depression and if it persists for another week, we will up the dose of Zoloft to 150mg.

Up until About 3 days ago the only side effects I had were fleeting, very mild headaches and lightheadedness, and some reduction in sexual interest. However, over the past 3 days, I have been experiencing intermittent mild discomfort in my stomach - like the feeling one gets when coming down with the flu, and more persistent, but still mild headaches. I am concerned because we may need to increase the Zoloft which I would assume will also increase the side effects. If the stomach upset and the increased headaches are a side effect of the Zoloft, why did they not show up earlier, like a few days after I started on the 100 mg? Can I expect these side effects will eventually disappear. Do people have any ideas about possible remedies? I don't want to go off the Zoloft, as it appears to be helping.

All responses are welcome.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Paul thread:3298